# SDR 95ZZZX3428

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8246S
- Make and model: Beech 2000
- Aircraft serial: NC18
- System (JASC): 7110 · Engine Cowling System
- Part: Fasteners
- Part number: CA183241P
- Condition: Failed
- Part time: 1,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND VENTRAL FIN DAMAGED.  FOUND UPPER COWLING FASTENER HAD COME LOOSE, STRUCK PROPELLER AND WAS THEN THROWN INTO VENTRAL FIN.  FASTENER WAS STILL LODGED IN FIN.  PROPELLER WAS REMOVED FOR REPAIRS AND FIN REPAIRED PER STRUCTURAL REPAIR MANUAL.
